Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 179-181
http://dx.doi.org/10.1155/S0161171285000175

The diophantine equation r2+r(x+y)=kxy

Department of Mathematics, University of Missouri-Columbia, Columbia 65211, Missouri, USA

Received 7 February 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. R. Utz, “The diophantine equation ,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 179-181, 1985. doi:10.1155/S0161171285000175